Show simple item record

Analysis of the spectral vanishing method for periodic conservation laws

dc.contributor.authorMaday, Yvon
dc.contributor.authorTadmor, Eitan
dc.date.accessioned2008-10-14T16:38:14Z
dc.date.available2008-10-14T16:38:14Z
dc.date.issued1989-08
dc.identifier.citationY. Maday & E. Tadmor (1989). Analysis of the spectral vanishing method for periodic conservation laws. SIAM Journal on Numerical Analysis 26 (1989), 854-870.en
dc.identifier.urihttp://hdl.handle.net/1903/8637
dc.format.extent1215483 bytes
dc.format.mimetypeapplication/pdf
dc.language.isoen_USen
dc.publisherCopyright: Society for Industrial and Applied Mathematicsen
dc.subjectBurgers' equationen
dc.subjectentropy solutionen
dc.subjectspectral viscosity methoden
dc.subjectcompensated compactnessen
dc.subjectconvergenceen
dc.titleAnalysis of the spectral vanishing method for periodic conservation lawsen
dc.typeArticleen
dc.relation.isAvailableAtCollege of Computer, Mathematical & Physical Sciencesen_us
dc.relation.isAvailableAtMathematicsen_us
dc.relation.isAvailableAtDigital Repository at the University of Marylanden_us
dc.relation.isAvailableAtUniversity of Maryland (College Park, MD)en_us


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record